MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS CREATININE PLUS VER.2 ASSAY; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS COBAS CREATININE PLUS VER.2 ASSAY; CREATININE TEST SYSTEM
Catalog Number 08057524190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6) the day after the repeat testing, the customer checked the sample that had been stored in the fridge.They found a slimy precipitate in the sample.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable cobas creatinine plus ver.2 assay results from the cobas c 503 analytical unit.The initial result was 22.1 mg/dl.On 01-sep-2024, the repeat result was 1.29 mg/dl.
 
Additional Manufacturer Narrative
The investigation found the event and the slimy precipitate in the sample were consistent with cryoglobulinemia.Cryoglobulinemia can significantly influence laboratory measurements and test results due to the unique properties of cryoglobulins.The investigation did not identify a product problem.

Brand Name
COBAS CREATININE PLUS VER.2 ASSAY
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20304847
Report Number1823260-2024-02773
Device Sequence Number7588472
Product Code JFY
UDI-Device Identifier07613336121160
UDI-Public07613336121160
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057524190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown